# SDR MWEA00573

- Difficulty date: July 20, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- Aircraft time: 44,360 hours, 29,722 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 995823810
- Condition: Deteriorated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD C-8 HAS DETERIORATED EDGE DISTANCE BY SCREW HOLE LOCATED AT STATION 742.  MAINTENANCE REPAIRED EDGE DISTANCE WITH FIBERGLASS REPAIR.
